Any Ideas or Suggestions would be great
Hello All, I hope you are well,
It seems that I post on here a lot to complain, moan or say there is something not quite right. And i know it may come across that way, but I value the opinions, suggestions and help I receive on this group.
Since January now I have been feeling completely exhausted all of the time. I am so tired and have a complete lack of energy and it is really starting too get me down.
My legs have also been in a lot of pain and aching, and become tight even after walking up the stairs. I find myself out of breath at times, when sitting down after walking to my car for example. I don't know if this is psychological though, as I don't find myself out of breath during walking or anything.
This has been going on for such a long time now I don't know what to make of it, if it was heart related would more symptoms be occurring after 5 months?
I find myself randomly taking deep breaths, and sometimes find myself noticing when i breath in during conversations.
I have spoken to my GP and cardiology team, the cardiology aren't bothered by any of it and have only given me an echo and consultation in september, and an exercise test on may 22nd as I asked for one. But no other further testing. And my GP said it was due to a vitamin D ajd folate deficiency, but these supplements where given and finished over the past 4 months and I feel no different.
I get double, blurred and strained vision, and sometimes find myself forcing myself to keep my eyes open and not go too sleep during classes. Along with random chest pains and twinges.
I am really really not sure what to do as no one seems to be listening or concerned by anything I say, which may seem good, but it doesn't stop how i feel day to day.
Any ideas on this or what I can do would be greatly appreciated.
Thank you so much,
You know you're wired when...
Your pacemaker receives radio frequencies.
Try to concentrate on how youre able to be active again and feel normal, rather than on having a machine stuck in your body.